# SDR EGRA9517

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: B1090000
- Condition: Defective
- Location: Emerg Lights
- Part time: 210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOOT AND FOUND EMERGENCY LIGHTS POWER SUPPLY  BATTERY DEAD AND OUT OF DATE. REPLACED EMERGENCY LIGHTS POWER SUPPLY.
